# SDR CAL950307

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Part time: 10,424 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - THE R-1 SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE DURING B-CHECK.  THE EMERGENCY EXIT LIGHT ASSEMBLY WAS REPLACED.  (W)
